Normal subgroups of triply transitive permutation groups of degree divisible by 3

Siemons, Johannes (1980) Normal subgroups of triply transitive permutation groups of degree divisible by 3. Mathematische Zeitschrift, 174 (2). pp. 95-103. ISSN 0025-5874

[img]
Preview
PDF (Normal_subgroups_of_triply_divisible_by_3-1980.pdf)
Download (605kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 21 Apr 2020 21:44
URI: https://ueaeprints.uea.ac.uk/id/eprint/21077
DOI: 10.1007/BF01293530

Actions (login required)

View Item View Item